# SDR ABXA010433

- Difficulty date: July 25, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,215 hours, 60,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100787
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, SUB FLOOR WAS CRACKED AROUND FLOOR SUPPORT AT FS 190 AND RIGHT BUTT LINE 50.  REPAIRED SUB FLOOR IAW DC-9 SRM 53-01, FIGURE 2, SHEET 3.
